# SDR SWAA2022020338673

- Difficulty date: October 19, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 56,041 hours, 32,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CENTER WEB CRACKED UNDER HANDLE / INSTALLED FWD SERVICE DOOR LINER AS PER AMM 52-41-31 TAG NO: 308409 PN ON: 141A6516-14 SN ON: BN000753 PN OFF: SN OFF: 000984
